| Model Number |
QLV1 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation found damage to the cable and confirmed that the yellow sensor was unresponsive to stimulus.Connectivity was able to be re-estabilshed by manipulating cable position.The unit was scrapped to prevent further clinical use.
Event or Problem Description
User reported that the safe flow was not correctly triggered by the level sensor.There was no patient harm; however, spectrum medical considers incorrect measurements of the level sensor to be reportable.